# SDR 96ZZZX3271

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C-4D, FOUND A 1 INCH CRACK IN RIGHT WING LOWER FORWARD END OF RIB AT RADIUS, WS 738.5.  REPAIRED PER SRM 57-10-05.  AIRCRAFT TOTAL TIME:  63,700 HOURS; 42,677 CYCLES.
